Patient: My father has thrown up, is still nauseated. Has severe back pain, pale complexion and sweating. Age 53, history of stomach ulcers and pre existing back problems. Has used Tylenol, Advil, and Aleve, sometimes together and in combination with alcohol. Should he go to emerg?
Doctor: Hello,Thank you for your query at AskTheDoctor.comI understand your concern. If he’s pale and sweating, there is a g ood chance that he might have developed dehydration and may need immediate management.Yes ideally drugs should not be taken with alcohol, and may induce nausea or vomiting tendencies.I will advise him to go to ER and get his serum electrolytes level checked. Also he can take Tab. Emeset 4 mg once before meals to reduce nausea.Feel free to discuss further.
Comments / Follow Ups
Patient: He is very stubborn; does not like hospitals. He is resting currently. I’m going to convince him to go in. Thank you for your time. If I have a further query on this subject today, do I revisit this thread?
Doctor: Yes you surely can write back to me.
All the best!